# SDR CALA2019110501906

- Difficulty date: October 28, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 57,582 hours, 25,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT PAX DOOR FR68, L/H FRAME 68 AT STGR 8 CRACK INDICATION IN RADIUS (FREEZE PLUG REPAIR). REPAIRED L/H AFT PAX DOOR FRAME AT FR 68 STGR 8 WITH FREEZE PLUG REPAIR IAW SRM 53-41-12-300-012 & SRM 51-73-12-801. INSPECT ION THRESHOLD FROM TIME OF ADL/REPAIR EMODIMENT 54700 FC AND.SUBSEQUENT INSPECTION AT INTERVALS OF 2400FC IAW SRM 43 ..SRM 53-41-12-205-014 TABLE 001. PER AIRBUS THIS REPAIR REQUIRE S TABLE 001 AND 002 INSPECTION THRESHOLDS. SEE L/P 3565556 FOR DOCUMENTATION OF TABLE 002 INSPECTION THRESHOLDS. ALL WORK PERFORMED ON AAR DLH L/P 9303682 AND 9303977. OK TO CARRY PER SRM 53-41-12-205-014, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 54700 F/C''S, RE-INSPECT EVERY 2400F/C''S THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE ..JF INIT: 54,700 TAFC (INIT WILL AUTO ITO TO RIR -1541) RIR :  2,400 FC ..JF
